# SDR ASAA2017113022728

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 141A81502
- Condition: Mechanic Error
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD LOWER PANEL BELOW LOWER GUIDE PLATE ISOLATER FASTENERS DRILLED THROUGH AND INSTALLED INTO FRAME. GROUNDED - YES. REPAIRED STA 303.9 FRAME INNER CHORD IAW ASA EA 800-53EA-19551 REV 00 DATED 29NOV17. THIS IS A CATEGORY B REPAIR WITH STAGE 1 AND 2 APPROVAL. WITH AN INSPECTION THRESHOLD OF 50,000 TOTAL AIRFRAME FLIGHT CYCLES.
